Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 4, Issue 1, Pages 21-38
http://dx.doi.org/10.1080/10273660290015242

Modelling Macrophage Infiltration into Avascular Tumours

1School of Mathematical Sciences, University of Nottingham, Nottingham NG7 2RD, UK
2ICRF Molecular Oncology Laboratory, University of Oxford, Institute of Molecular Medicine, John Radcliffe Hospital, Oxford OX3 9DU, UK
3Department of Pathology, The University of Sheffield Medical School, Sheffield S10 2JF, UK

Received 5 August 2000; Accepted 23 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. E. Kelly, R. D. Leek, H. M. Byrne, S. M. Cox, A. L. Harris, and C. E. Lewis, “Modelling Macrophage Infiltration into Avascular Tumours,” Journal of Theoretical Medicine, vol. 4, no. 1, pp. 21-38, 2002. https://doi.org/10.1080/10273660290015242.